# SDR SWAA2022022414926

- Difficulty date: October 8, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,818 hours, 33,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel Support
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND IN MULTIPLE SPOTS ON RIGHT WING LOWER TRAILING EDGE PANEL SUPPORT BETWEEN #7 AND #8 FLAP TRACKS. MARKED / REMOVED AND REPLACED RIGHT WING LOWER T/E PANEL SUPPORT BETWEEN #7 AND #8 FLAP TRACKS IAW BOEING DWG 115A3711 AND SRM 51-40-02-0G-0 STEP 7. VERIFIED FASTENER CALLOUT WITH DWG 115A3711
